# SDR SWAA2024041061869

- Difficulty date: March 12, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ACCESS PANEL 191FL CRACK<[01] REPAIRED PANEL #191FL AT DAMAGED AREA PER B737 SRM 51-70-04-2R-1; B737 SRM 51-70-04-2R-0 PARAGRAPH 4.L.
